Drug interactions between pseudoephedrine / terfenadine and tamoxifen
Interactions between your drugs
tamoxifen ↔ terfenadine
Applies to:tamoxifen and pseudoephedrine/terfenadine
Using tamoxifen together with terfenadine can increase the risk of an irregular heart rhythm that may be serious and potentially life-threatening, although it is a relatively rare side effect. You may be more susceptible if you have a heart condition called congenital long QT syndrome, other cardiac diseases, conduction abnormalities, or electrolyte disturbances (for example, magnesium or potassium loss due to severe or prolonged diarrhea or vomiting). Talk to your doctor if you have any questions or concerns. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or heart palpitations during treatment with these medications, whether together or alone. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: pseudoephedrine / terfenadine
Terfenadine is no longer on the market in the US. Do not take terfenadine with any other food or medication.
Applies to: tamoxifen
Talk to your doctor before using tamoxifen with soy products. There is some evidence that substances present in soy may stimulate breast tumor growth and interfere with the action of tamoxifen, although this has not been proven. Whether soy products are effective for hot flashes is also uncertain. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.